Castleman's disease in childhood: a surgically curable mimic of autoimmune disease

D Eleftheriou, T Amin, C E Hook , I Auchterlonie, W T Houlsby, A Denison, K Rosendhal, J E Davidson , N Klein , P A Brogan

Research output: Contribution to journalLetter

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1435-1436
Number of pages2
JournalRheumatology
Volume47
Issue number9
Early online date22 Jul 2008
DOIs
Publication statusPublished - 2008

Cite this

Eleftheriou, D., Amin, T., Hook , C. E., Auchterlonie, I., Houlsby, W. T., Denison, A., Rosendhal, K., Davidson , J. E., Klein , N., & Brogan, P. A. (2008). Castleman's disease in childhood: a surgically curable mimic of autoimmune disease. Rheumatology, 47(9), 1435-1436. https://doi.org/10.1093/rheumatology/ken285